# SDR SWIA2024092000014

- Difficulty date: July 11, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 37,077 hours, 24,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL BETWEEN FS349.00 TO FS364.00 HAS CORROSION (MARKED)      (C-CHECK RO 9/19/2024)    REPAIRED R/H FLOOR SILL BETWEEN FS349.00 TO FS364 REF REO 670-53-21-1806  REV--2020-08-27 AND DWG SH670-32170  REV V COMPLIED WITH TASK CARD 51-900-1002-SKY LEAK CHECK GOOD.
